Paroxysmal Amnesia Attacks due to Hashimoto's Encephalopathy.

Hashimoto's encephalopathy is a rare disease which is thought to be autoimmune and steroid responsive. The syndrome is characterized by cognitive impa...
2MB Sizes 1 Downloads 10 Views

Recommend Documents


Amnesia due to spontaneous haemorrhage into a colloid cyst.
Anterograde amnesia is a recognised complication of colloid cyst excision, occurring usually as a result of forniceal injury. However, spontaneous amnesia due to intra-cyst haemorrhage prior to excision has not been reported previously. We report suc

Headache during a cluster of benign paroxysmal positional vertigo attacks.
In view of patients' recurrent complaints, we were interested in investigating the frequency and headache characteristics in patients during a benign paroxysmal positional vertigo (BPPV) cluster.

Paroxysmal cold hemoglobinuria due to an IgA Donath-Landsteiner antibody.
Paroxysmal cold hemoglobinuria (PCH) is an autoimmune hemolytic anemia (AIHA) characterized by the presence of a Donath-Landsteiner (D-L) antibody. PCH occurs most commonly in young children and is associated with acute, often self-limited hemolytic

A global amnesia associated with the specific variant of posterior reversible encephalopathy syndrome (PRES) that developed due to severe preeclampsia and malignant hypertension.
A case is reported of a 26-year-old primiparous woman in the 32nd week of gestation who presented to the emergency department with the symptoms of a severe headache, nausea and vomiting. The patient was diagnosed with preeclampsia that later progress

Posterior reversible encephalopathy syndrome with PLEDs-plus due to mesalamine.
A 32-year-old lady developed status epilepticus and acute visual loss while on mesalamine for Crohn's disease. Her clinical course and magnetic resonance imaging (MRI) were suggestive of posterior reversible encephalopathy syndrome (PRES). She had pe

Hyperammonemic Encephalopathy due to Valproic Acid and Topiramate Interaction.
Valproic acid-induced hyperammonemic encephalopathy is a rare yet serious adverse drug reaction. Medication interactions such a valproic acid and topiramate can precipitate an event. We present the case of a 52-year-old female that presented with acu